# SDR AALA20100313TUL05

- Difficulty date: March 13, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLOW ANGLE CORROSION REMOVAL BEYOND LIMITS.  REMOVED AND REPLACED PLOW ANGLE PER SRM 51-30-02.
